# SDR AALA20140708006

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 109,374 hours, 17,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 LOWER EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 1 LOWER EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
